BibTeX record journals/jct/MartinS17

download as .bib file

@article{DBLP:journals/jct/MartinS17,
  author    = {Ryan R. Martin and
               Jozef Skokan},
  title     = {Asymptotic multipartite version of the Alon-Yuster theorem},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {127},
  pages     = {32--52},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jctb.2017.05.004},
  doi       = {10.1016/j.jctb.2017.05.004},
  timestamp = {Thu, 28 Dec 2017 16:12:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/MartinS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics